# SDR IPXA2022122889372

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,419 hours, 15,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Faulted
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN LEVEL 1 CABIN DOOR FWD L. DOOR WAS ARMED,  REPLACED INTERMITTANT LOCK PIN SOLENOID PER AMM 52-10-06 OPS CHECK GOOD.
